# SDR ANCF2017091001

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N603AV
- Make and model: Airbus A320-233
- Aircraft serial: 5840
- Aircraft time: 9,834 hours, 7,961 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1777MK2
- Part serial: SAD08245
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O ENGINE 2 SINGLE CHIME ANNOUNCE WAS PRESENTED T/O REJECTED AND N2 EXCEEDANCE ON ENG2 SHOWN ON EWD.  IN ACCORDANCE WITH AMM 77-00-810-816-B AND 71-00-00-860-010-B FIG 71 (AIE) ENG 2 N2 MORE THAN THE LIMIT CHECK WAS PERFORMED, N2 MAX REACHED=100% . VSV ACTUATOR WAS REPLACED ON ENGINE 2.
